Pacific Journal of Mathematics

Some geometric properties related to the fixed point theory for nonexpansive mappings.

J.-P. Gossez and E. Lami Dozo

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 565-573.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968557

Mathematical Reviews number (MathSciNet)
MR0310717

Zentralblatt MATH identifier
0231.47027

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 46B05

Citation

Gossez, J.-P.; Lami Dozo, E. Some geometric properties related to the fixed point theory for nonexpansive mappings. Pacific J. Math. 40 (1972), no. 3, 565--573. https://projecteuclid.org/euclid.pjm/1102968557


Export citation

References

  • [1] E. Asplund, Positivityof duality mappings, Bull. Amer. Math. Soc, 73 (1967), 200-203.
  • [2] N. A. Assad and W. A. Kirk, Fixed point theorems for set-valued mappings of con- tractive type, to appear.
  • [3] L. P. Belluce, W. A. Kirk and E. F. Steiner, Normal structure in Banach spaces. Pacific J. Math., 26 (1968), 433-440.
  • [4] M. S. Brodskii and D. P. Milman, On the center of a convex set, Dokl. Akad. Nauk. SSSR, 59 (1948),837-840.
  • [5] F. E. Browder, Fixed point theorems for nonlinearsemicontractivemappingsin Banach spaces, Arch. Rat. Mech. Anal., 21 (1966), 259-269.
  • [6] F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach Spaces, Proc. Symp. Pure Math., 18, Part 2, Amer. Math. Soc, to appear.
  • [7] R. E. Bruck, Approximatingfixedpoints and fixed point sets ofnonexpansive mappings in Banach spaces, Ph. D. Thesis, University of Chicago, 1969.
  • [8] D. F. Cudia, The geometry of Banach spaces, Smoothness, Trans. Amer. Math. Soc, 110 (1964), 284-314.
  • [9] M. M. Day, Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc, 78 (1955), 516-528.
  • [10] J. P. Gossez, A note on multivalued monotone operators, Michigan Math. J., 17 (1970), 347-350.
  • [11] J. P. Gossez and E. Lami Dozo, Structure normale et base de Schauder, Bull. Cl. Sc. Ac R. Belgique, 55 (1969),673-681.
  • [12] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly, 72 (1965), 1004-1006.
  • [13] W. A. Kirk, Fixed point theorems for nonlinear nonexpansive and generalized con- tractive mappings, to appear.
  • [14] E. Lami Dozo, Multivalued nonexpansive mappingsand Opias condition, to appear.
  • [15] G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J., 29 (1962), 341-346.
  • [16] J. J. Moreau, Fonctionnellesconvexes, Sem. Eq. Der. Part., College de France, Paris, 1967.
  • [17] Z. Opial, Weak convergence of the sequence of successive approximationsfor nonexpansive mappings, Bull. Amer. Math. Soc, 73 (1967), 591-597.
  • [18] J. Rainwater, Local uniform convexity of Day's norm on coCO, Proc Amer. Math. Soc, 22 (1969), 335-339.